Lithuanian Mathematical Journal

, Volume 46, Issue 4, pp 494–508 | Cite as

On fractional moments of Dirichlet L-functions, II

  • S. Zamarys
Article

Abstract

We obtain upper and lower bounds for fractional moments of Dirichlet L-functions.

Keywords

Dirichlet L-function Dirichlet polynomial Dirichlet series functional equation moment Montgomery-Vaughan theorem 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    R. M. Gabriel, Some results concerning the integrals of moduli of regular functions along certain curves, J. London Math. Soc., 2, 112–117 (1927).CrossRefGoogle Scholar
  2. 2.
    D. R. Heath-Brown, Fractional moments of the Riemann zeta-function, J. London Math. Soc., 2(24), 65–78 (1981).CrossRefMathSciNetGoogle Scholar
  3. 3.
    A. Kačėnas, A. Laurinčikas, and S. Zamarys, On fractional moments of Dirichlet L-functions, Lith. Math. J., 45(2), 173–191 (2005).CrossRefGoogle Scholar
  4. 4.
    M. Katsurada and K. Matsumoto, A weighted integral approach to the mean square of Dirichlet L-functions, in: K. Győrg and S. Kanemitsu (Eds.), Number Th. Appl., Kluwer (1999), pp. 199–229.Google Scholar
  5. 5.
    J. Kubilius, On Dirichlet series in the theory of the distribution of additive arithmetical functions. I, Liet. Matem. Rink., 11(1), 125–134 (1971).MATHMathSciNetGoogle Scholar
  6. 6.
    K. Matsumoto, The mean square of Dirichlet L-functions, Proc. Japan Acad., 66A, 204–208 (1990).Google Scholar
  7. 7.
    Y. Motohashi, A note on the mean value of the zeta and L-functions, I, Proc. Japan Acad., 61A, 222–224 (1985).MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • S. Zamarys
    • 1
  1. 1.Vilnius UniversityVilniusLithuania

Personalised recommendations